# SDR ASOA2013031303186

- Difficulty date: February 14, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 35,326 hours, 31,721 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS SIDE WINDOW POST AFT LOWER ATTCHMENT ANGLE IS CRACKED.  R & R CO-PILOTS SIDE WINDOW POST AFT LOWER ATTACHMENT ANGLE WITH A NEW SERVICEABLE ANGLE IAW SRM 51-42-21.
